# SDR DL757011710

- Difficulty date: October 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 7,408 hours, 3,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE AISLE SIDE EMERGENCY LIGHT INOP SEAT ROW 5CD.  SECURED LOOSE CONNECTION.
